# SDR UPS06845961

- Difficulty date: December 27, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,002 hours, 46,581 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 R-1 DOOR FWD UPPER CORNER CRACKED 1/4" LONG.  CUT OUT DAMAGED AREA IAW SRM 53-02-00, FABRICATED AND INSTALLED FILLER, DOUBLER AND TRIPLER AT R-1 DOOR UPPER FWD CORNER IAW SRM 53-2-0 FIG 14, 51-1-8, AND SRM 51-1-20D.
